# SDR CALA2018022100746

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 16.10 BETWEEN APPROX BS 1445 AND BS 1497 HAS CORROSION ON MULTIPLE AREAS BOTH UPPER AND LOWER SURFACES 209-042 REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT LBL 16.10 BET BS 1445 & 1497 IAW SRM 51-40-02 PAR 4 PG 2 & 3 AND PAR 7 PG 6-7 AND DWG NO 146N5390.
